# SDR ASAA11510621

- Difficulty date: November 4, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 5,735 hours, 1,872 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FMC FAILURE.  PERFORMED FIM 34 61 00 810 807.  TESTS OK.  INTERMITTENT FAILURE PER FIM.  SUCCESSFUL GROUND VERIFICATION.
